I'm fairly certain that's what this is. It is a guess by someone not trained in medicine, but I have experimented with stopping the Lorazepam several times in the last few weeks and it fits the pattern. I'll take lorazepam ( trying to cut my doses but not working well and dnagerous I know ) and then not take it for 2 to 3 days and the last few weeks this is what I feel. Feeling dizzy, as if I could pass out, insides haywire, feeling nauseous, tremendous anxiety, tremors, breathing is interrupted by incredible tension and tightening up throughout entire body and anxiety to where I just have stunted breathing and I sigh and moan and pray. I blow out big breaths to try to relieve this everything-is-about-to-go feeling. If I had the money I would run to a drug rehab center, but no dice there. Have used up doctors in my small area. The ones I have and have seen just think I am nuts. The local ER too. So right now, just sitting here trembling and so sick and weak and feeling probably as bad as anyone in the middle of a drug withdrawal. This is scary as heck. Appetite gone, intestinal tract extremely sore, exhausted, feeling urges for both releases, then they go away for awhile and when I do go it is weak ....legs weak, shakey, fibro pain all over bad, depression to the max. But the worst part is knowing there's nothing I can do except stay home and gut this out.